# SDR SWIA2021081960454

- Difficulty date: June 24, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 909
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK ON 909.00 LH WEB STIFFENER     (C-CHECK RO 8/18/2021)    COMPLIED REPAIR ON L/H SIDE FUSELAGE FAIRING SUPPORT STRUCTURE AT FS 909.0 PER BOMBARDIER REO 670-53-82-478 REV -A DATED 2014-11-12
